MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿HYPODERMIC NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿HYPODERMIC NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 300253
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd hypoint¿hypodermic needle the needle was clogged.The following information was provided by the initial reporter: patient advised that she injected yesterday and the injection didn¿t work.She had 3, so used anther which worked.No further information provided.Additional details received: description of event: pt mum advised that when she tried using the fizayr the injection she found the injection did not go in and had left marks and pricked the skin and advised none of the liquid went in device details: fizayr has the device been dropped? no was the device inspected before use & in date? yes was the indicator window observed colour fill quantity observed? yes how long was the pen left out of the fridge prior to administration? no did you pinch the skin (if required)? yes how was the device cap removed? (twisted or pulled?) pulled where did you inject? do you rotate the injection site regularly? stomach are you able to hold the injection at a 90-degree angle? yes how long was the device held for at the injection site? no did the patient hear a click? how many? no did the inspection window change colour before the device was removed from the skin? no did the needle pierce the skin? (if yes ae has occurred).Yes was any liquid present at the injection site? no has the patient used another device? yes number of devices left? 4 outcome: decision: faulty pens missed dose: no missed dose sample available: no in the sharps bin batch number: tfvg07a01 exp date: 06/2024 replacement quantity: no replacements advice given (if any): pt mum advised that a new delivery has been sent out to them and we will amend her call dates accordingly.
 
Additional Manufacturer Narrative
H.6.Investigation summary: unconfirmed: no evidence provided h3 other text : see h.10.
 
Event or Problem Description
It was reported that bd hypoint¿hypodermic needle the needle was clogged.The following information was provided by the initial reporter: patient advised that she injected yesterday and the injection didn¿t work.She had 3, so used anther which worked.No further information provided.Additional details received: description of event: pt mum advised that when she tried using the fizayr the injection she found the injection did not go in and had left marks and pricked the skin and advised none of the liquid went in device details: fizayr has the device been dropped? no was the device inspected before use & in date? yes was the indicator window observed colour fill quantity observed? yes how long was the pen left out of the fridge prior to administration? no did you pinch the skin (if required)? yes how was the device cap removed? (twisted or pulled?) pulled where did you inject? do you rotate the injection site regularly? stomach are you able to hold the injection at a 90-degree angle? yes how long was the device held for at the injection site? no did the patient hear a click? how many? no did the inspection window change colour before the device was removed from the skin? no did the needle pierce the skin? (if yes ae has occurred).Yes was any liquid present at the injection site? no has the patient used another device? yes number of devices left? 4 outcome: decision: faulty pens missed dose: no missed dose sample available: no in the sharps bin batch number: (b)(4) exp date: (b)(6) 2024 replacement quantity: no replacements advice given (if any): pt mum advised that a new delivery has been sent out to them and we will amend her call dates accordingly.

Brand Name
BD HYPOINT¿HYPODERMIC NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key19116379
Report Number8041187-2024-00035
Device Sequence Number7216378
Product Code FMI
UDI-Device Identifier00382903002535
UDI-Public00382903002535
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2025
Device Catalogue Number300253
Device Lot Number0106994
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2024
Supplement Date Received by Manufacturer04/18/2024
Initial Report FDA Received Date04/16/2024
Supplement Report FDA Received Date04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown